# SDR AMTA200300751

- Difficulty date: May 16, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING INBOARD TRAILING EDGE AFT FLAP LOWER SKIN DENTED.  REPAIRED SKIN IAW SRM 51-70-10-2.  (M)
